You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Solving Pell Equations Locally in Models of IΔ0
The Journal of Symbolic Logic
Vol. 63, No. 2 (Jun., 1998), pp. 402-410
Published by: Association for Symbolic Logic
Stable URL: http://www.jstor.org/stable/2586838
Page Count: 9
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In  it is shown that only using exponentiation can one prove the existence of non trivial solutions of Pell equations in IΔ0. However, in this paper we will prove that any Pell equation has a non trivial solution modulo m for every m in IΔ0.
The Journal of Symbolic Logic © 1998 Association for Symbolic Logic